# SDR VJ9800467

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 484-503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FS 484-503, L30, CORRODED BEYOND LIMIT IAW DC9 SRM 53-01, FIG 1.  REMOVED LONGERON IAW DC9 SRM 53-11-2, FIG 14, CUT, TRIMMED, DRILLED, INSTALLED NEW SECTION LONGERON AND SPLICES IAW DC9 SRM 51-30-3, 51-30-3.  SPLICES MADE FROM 7075T7351..
